`a`
Communications on Pure and Applied Analysis (CPAA)
 

Positive solutions for Kirchhoff-Schrödinger-Poisson systems with general nonlinearity
Pages: 605 - 626, Issue 2, March 2018

doi:10.3934/cpaa.2018033      Abstract        References        Full text (499.8K)           Related Articles

Dengfeng Lü - School of Mathematics and Statistics, Hubei Engineering University, Xiaogan 432000, China (email)

1 A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson problem, Commun. Contemp. Math., 10 (2008), 391-404.       
2 C. O. Alves, F. J. S. A. Correa and T. F. Ma, Positive solutions for a quasilinear elliptic equation of Kirchhoff type, Comput. Math. Appl., 49 (2005), 85-93.       
3 A. Azzollini and A. Pomponio, Ground state solutions for the nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), 90-108.       
4 A. Azzollini, Concentration and compactness in nonlinear Schrödinger-Poisson system with a general nonlinearity, J. Differential Equations, 249 (2010), 1746-1763.       
5 A. Azzollini, P. d'Avenia and A. Pomponio, On the Schrödinger-Maxwell equations under the effect of a general nonlinear term, Ann. I. H. Poincaré-AN, 27 (2010), 779-791.       
6 A. Azzollini, P. d'Avenia and A. Pomponio, Multiple critical points for a class of nonlinear functionals, Ann. Mat. Pura Appl., 190 (2011), 507-523.       
7 A. Azzollini, The elliptic Kirchhoff equation in $\mathbbR^N$ perturbed by a local nonlinearity, Differential Integral Equations, 25 (2012), 543-554.       
8 C. Batkam and J. R. S. Júnior, Schrödinger-Kirchhoff-Poisson type systems, Commun. Pure Appl. Anal., 15 (2016), 429-444.       
9 V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Top. Meth. Nonl. Anal., 11 (1998), 283-293.       
10 H. Berestycki and P. L. Lions, Nonlinear scalar field equations. I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.       
11 S. Chen and C. Tang, Multiple solutions for nonhomogeneous Schrödinger-Maxwell and Klein-Gordon-Maxwell equations on $\mathbbR^{3}$, Nonlinear Differ. Equ. Appl., 17 (2010), 559-574.       
12 P. D'Ancona and S. Spagnolo, Global solvability for the degenerate Kirchhoff equation with real analytic data, Invent. Math., 108 (1992), 247–262.       
13 T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 893-906.       
14 T. D'Aprile and D. Mugnai, Non-existence results for the coupled Klein-Gordon-Maxwell equations, Adv. Nonlinear Stud., 4 (2004), 307-322.       
15 P. d'Avenia, Non-radially symmetric solutions of nonlinear Schrödinger equation coupled with Maxwell equations}, Adv. Nonlinear Stud., 2 (2002), 177-192.       
16 G. M. Figueiredo, N. Ikoma and J. R. S. Júnior, Existence and concentration result for the Kirchhoff type equations with general nonlinearities, Arch. Rational Mech. Anal., 213 (2014), 931-979.       
17 X. He and W. Zou, Existence and concentration behavior of positive solutions for a Kirchhoff equation in $\mathbbR^{3}$, J. Differential Equations, 252 (2012), 1813-1834.       
18 Y. He and G. Li, Standing waves for a class of Kirchhoff type problems in $\mathbbR^{3}$ involving critical Sobolev exponents, Calc. Var. Partial Differential Equations, 54 (2015), 3067-3106.       
19 J. Hirata, N. Ikoma and K. Tanaka, Nonlinear scalar field equations in $R^N$: mountain pass and symmetric mountain pass approaches}, Topol. Methods Nonlinear Anal., 35 (2010), 253-276.       
20 L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on $R^N$, Proc. Roy. Soc. Edinburgh Sect. A, 129 (1999), 787-809.       
21 L. Jeanjean and S. Le Coz, An existence and stability result for standing waves of nonlinear Schrödinger equations, Adv. Differential Equations, 11 (2006), 813-840.       
22 L. Jeanjean and K. Tanaka, A remark on least energy solutions in $R^N$, Proc. Amer. Math. Soc., 131 (2003), 2399-2408.       
23 Y. Jiang, Z. Wang and H.-S. Zhou, Multiple solutions for a nonhomogeneous Schrödinger-Maxwell system in $\mathbbR^{3}$, Nonlinear Anal., 83 (2013), 50-57.       
24 H. Kikuchi, Existence and stability of standing waves for Schrödinger-Poisson-Slater equation, Adv. Nonlinear Stud., 7 (2007), 403-437.       
25 G. Kirchhoff, Mechanik, Teubner, Leipzig, 1883.
26 Y. Li, F. Li and J. Shi, Existence of a positive solution to Kirchhoff type problems without compactness conditions, J. Differential Equations, 253 (2012), 2285-2294.       
27 G. Li and H. Ye, Existence of positive ground state solutions for the nonlinear Kirchhoff type equations in $\mathbbR^{3}$, J. Differential Equations, 257 (2014), 566-600.       
28 J. L. Lions, On some questions in boundary value problems of mathematical physics, North-Holland Math. Stud., 30 (1978), 284-346.       
29 D. Ruiz, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237 (2006), 655-674.       
30 A. Salvatore, Multiple solitary waves for a nonhomogeneous Schrödinger-Maxwell system in $\mathbbR^{3}$, Adv. Nonlinear Stud., 6 (2006), 157-169.       
31 W. A. Strauss, Existence of solitary waves in higher dimensions, Comm. Math. Phys., 55 (1977), 149-162.       
32 J. Wang, L. Tian, J. Xu and F. Zhang, Multiplicity and concentration of positive solutions for a Kirchhoff type problem with critical growth, J. Differential Equations, 253 (2012), 2314-2351.       
33 J. Zhang, On the Schrödinger-Poisson equations with a general nonlinearity in the critical growth, Nonlinear Anal., 75 (2012), 6391-6401.       
34 J. Zhang, J. Marcos do Ó and M. Squassina, Schrödinger-Poisson systems with a general critical nonlinearity, Commun. Contemp. Math., (2016), 1650028, 16 pp.       
35 G. Zhao, X. Zhu and Y. Li, Existence of infinitely many solutions to a class of Kirchhoff-Schrödinger-Poisson system, Appl. Math. Comput., 256 (2015), 572-581.       

Go to top